# SDR SWAA2016020948769

- Difficulty date: February 6, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 53,550 hours, 31,377 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA3041001
- Part serial: AA217064C
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, CROSS FEED SELECTOR VLV WOULD NOT ACTUATE.  LIGHT REMAINED OUT, FOUND CROSS FEED VLV CB POPPED.  R & R CROSS FEED ACTUATOR IAW MM.
